# SDR CALA2019102501807

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 112,995 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202366003
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASK CARD 63-3310-1-7300 FWD GALLEY SIDE 2EA EMRE LT INOP REF BSH N0052 REPLACED FWD GALLEY SIDE 2EA EMER LT AND LT TEST R ESULT IS NORMAL AS PER AMM 33-51-05 R128.
